# SDR ASAA2015070612405

- Difficulty date: July 6, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 68,410 hours, 45,294 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C323523
- Condition: Cracked
- Location: Bs 500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 500F LT HAS A CRACK .25" LONG EXTENDING INBD AT 9:00 POSITION FROM 1" WIRE PENETRATION HOLE.  ACFT GROUNDED.  REPAIRED FRAME IAW SRM 53-00-07-2R-13.
